# SDR 07FDEA02022

- Difficulty date: May 30, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69142991
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT WING BODY FILLET B HYD SYS SVC BAY FRG FRAME INTERCOSTAL IS CRACKED AT NR 1 EMDP PRESSURE HOSE BHD FITTING CUTOUT OB HYD RESERVOIR BS 950A 5, STR 23L.  REMOVED DAMAGED INTERCOSTAL REF SRM 51-30-2 MFG NEW INTERCOSTAL REF DWG 69-14299,  AND INSTALLED NEW INTERCOSTAL REF SRM 51-30-2
